Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 79, NWS Raleigh, NC

May 12, 2007Richmond County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at May 12, 2007, 3:57 PM EDT for Richmond County, North Carolina. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 12, 2007, 3:57 PM EDT (19:57 UTC)
Expired
May 12, 2007, 4:33 PM EDT
In force
36 min
Issued by
NWS Raleigh, NC
Area
Counties, with a storm outline in the text

County Richmond County, NC

The radar

The Raleigh/Durham radar (KRAX), 134 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.0 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2007-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 269 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2007-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
269 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
914 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KRAH 121958
SVRRAH
NCC153-122045-
/O.NEW.KRAH.SV.W.0079.070512T1957Z-070512T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
357 PM EDT SAT MAY 12 2007

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL RICHMOND COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 445 PM EDT

* AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
A   SEVERE THUNDERSTORM 3 MILES NORTHWEST OF ROCKINGHAM...MOVING 
EAST AT 20 MPH. PENNY SIZED HAIL AND WINDS IN EXCESS OF 58 MPH ARE 
LIKELY WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  DOBBINS HEIGHTS...HAMLET...
  HOFFMAN...

A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING
WINDS OF 58 MPH AND GREATER...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
GO INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY
FROM WINDOWS.

LAT...LON 3489 7983 3492 7986 3502 7987 3508 7985
      3506 7971 3506 7950 3504 7947 3497 7959
      3490 7957 3486 7962

$$

MWS
2 follow-up statements
000 
WWUS52 KRAH 122019
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
418 PM EDT SAT MAY 12 2007

NCC153-122045-
/O.CON.KRAH.SV.W.0079.000000T0000Z-070512T2045Z/
RICHMOND NC-
418 PM EDT SAT MAY 12 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR CENTRAL RICHMOND COUNTY...

AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SEVERE THUNDERSTORMS ACROSS CENTRAL RICHMOND COUNTY...JUST 
NORTH AND WEST OF ROCKINGHAM...MOVING EAST AT 10 MPH.

LOCATIONS IN THE PATH OF THE STORMS INCLUDE... HAMLET...DOBBINS
HEIGHTS AND HOFFMAN.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

LAT...LON 3489 7983 3492 7986 3502 7987 3508 7985
      3506 7971 3506 7950 3504 7947 3497 7959
      3490 7957 3486 7962

$$

RFG
000 
WWUS52 KRAH 122033
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
432 PM EDT SAT MAY 12 2007

NCC153-122042-
/O.CAN.KRAH.SV.W.0079.000000T0000Z-070512T2045Z/
RICHMOND NC-
432 PM EDT SAT MAY 12 2007

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL RICHMOND COUNTY IS
CANCELLED...

THE THREAT OF LARGE HAIL AND DAMAGING WINDS HAS NOW DIMINISHED... 
HOWEVER NUMEROUS SHOWERS AND THUNDERSTORMS CONTINUE IN THE AREA WITH 
THE POTENTIAL FOR HEAVY RAIN AND INTENSE CLOUD TO GROUND LIGHTNING.  
PEOPLE SHOULD REMAIN IN SAFE LOCATIONS UNTIL THE STORMS HAVE PASSED.

LAT...LON 3489 7983 3492 7986 3502 7987 3508 7985
      3506 7971 3506 7950 3504 7947 3497 7959
      3490 7957 3486 7962

$$

RFG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 2:07 PM EDT, 1 hour 50 minutes earlier.

Area forecast discussion, May 12, 2:07 PM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
207 PM EDT SAT MAY 12 2007

.SYNOPSIS... A TROUGH OF LOW PRESSURE WILL LINGER OVER CENTRAL NORTH
CAROLINA THIS EVENING. A COLD FRONT WILL MOVE SOUTH THROUGH THE
STATE SUNDAY MORNING. HIGH PRESSURE WILL BUILD INTO THE REGION FROM
THE NORTH LATER SUNDAY THROUGH MONDAY.  THE HIGH PRESSURE CENTER
WILL DRIFT OFF THE CAROLINAS COAST MONDAY NIGHT AND TUESDAY.
&&

.NEAR TERM /THROUGH TONIGHT/...
AS A SHORT WAVE ALOFT PUSHES SOUTHEAST FROM THE OHIO VALLEY...JET
LEVEL DYNAMICS WILL CONTRIBUTE TO DIVERGENCE TO HELP STRENGTHEN AND
EXPAND DEEP CONVECTION OVER THE AREA.  A TROUGH OF LOW PRESSURE AT
850 MB WILL HELP CONVERGE MOISTURE INTO THE AREA WITH SURFACE DEW
POINTS IN THE MID TO UPPER 60S LATE TODAY. P-WATER IN THE COLUMN IS
EXPECTED TO BE 1.5 TO 1.8 INCHES.  LOCALLY HEAVY RAINFALL IS
POSSIBLE WITH SLOW MOVING CELLS. POPS WILL REMAIN ABOVE 70 PCT UNTIL
AROUND MIDNIGHT THEN DROP BACK TO A LINGERING SMALL CHANCE IN THE
PREDAWN HOURS.  MINIMUM TEMPERATURES 60 TO 65. -RFG
&&

.SHORT TERM /SUNDAY THROUGH TUESDAY/...
A LARGE AMPLITUDE RIDGE ALOFT OVER THE PLAINS EXPANDS EASTWARD
THROUGH MONDAY THEN FLATTENS INTO A MORE ZONAL WESTERLY FLOW TUE.  A
SURFACE HIGH DRIFTS SOUTH FROM THE UPPER OHIO VALLEY SLOWLY OFF THE
NC COAST LATER MONDAY THEN STRETCHES WEST TO EAST ACROSS THE
SAVANNAH BASIN TO BERMUDA TUE PUTTING CENTRAL NC INTO AN INCREASING
WESTERLY FLOW. FOLLOWING NEAR NORMAL TEMPERATURES SUN THROUGH MON...
WE SHOULD SEE A WARM UP INTO THE 80S ON TUE.  THIS PERIOD REMAINS
DRY WITH ONLY SOME FLEETING HIGH CLOUDINESS MON NIGHT AND TUE.  -RFG

&&
.LONG TERM (TUESDAY NIGHT THROUGH SATURDAY)...

SW FLOW INCREASES TUESDAY NIGHT AS THE SFC HIGH MOVES OFFSHORE AND A
COLD FRONT TO THE WEST BEGINS TO APPROACH. WITH SFC WINDS STAYING UP
OVERNIGHT AND LOW LEVEL MOISTURE INCREASING...TUESDAY NIGHT LOWS
SHOULD STAY IN THE UPPER 50S TO LOWER 60S.

COLD FRONT BEGINS TO MOVE INTO THE AREA ON WEDNESDAY...BUT TIMING
IS STILL A BIT UNCERTAIN AS THE MEDIUM RANGE MODELS STILL DISAGREE
ON HOW TO HANDLE THE SHORTWAVE ENERGY ENTERING THE GREAT LAKES A
NORTHEAST. ECMWF HAS BEEN CONSISTENT WITH ITS FORECAST OF MORE
AMPLIFICATION AND A SOMEWHAT SLOWER FRONTAL PASSAGE...SUGGESTING
BEST RAIN CHANCES WILL OCCUR LATE WEDNESDAY INTO EARLY THURSDAY.
EACH GFS RUN HAS HANDLED THE ENERGY SOMEWHAT DIFFERENTLY...NOW
SHOWING A FAST PROGRESSION OF A POSITIVELY TILTED SHORTWAVE FOLLOWED
BY ANOTHER PIECE DROPPING IN ON THE BACKSIDE OF THE TROUGH. BECAUSE
OF THIS...MORE OF ANAFRONT EVENT DEVELOPS WITH ALL THE PRECIP
OCCURRING BEHIND THE PASSAGE OF THE SFC FRONT. THIS WOULD LIKELY
HINDER THUNDER CHANCES. AT THIS POINT GIVEN CONTINUED UNCERTAINTY...
WILL LEAVE A CHANCE OF SHWRS AND TSTMS FOR LATE WEDNESDAY INTO EARLY
THURSDAY...LINGERING A SLIGHT CHANCE FOR THURSDAY.

CANADIAN HIGH PRESSURE BUILDS IN FOR THE END OF THE WEEK AND
BEGINNING OF THE WEEKEND...BRINGING PLEASANT TEMPS AND DRY
CONDITIONS. -JFB
&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
CONVECTIVE INITIATION IS BEGINNING ACROSS CENTRAL NC THIS AFTERNOON
WITH THE COMBINATION OF A WARM UNSTABLE AIRMASS...A WEAK SFC
TROUGH...AND AN UPPER LEVEL DISTURBANCE. VERY DIFFICULT TO DETERMINE
EXACT TIMING OF CONVECTION AT ANY ONE AIRPORT. THEREFORE...TAFS WILL
REFLECT SHRA AND VCTS WITH TEMPORARY REDUCTIONS TO MVFR VISIBILITIES
AND CEILINGS. AS TIMING OF THUNDER BECOMES MORE APPARENT AT
INDIVIDUAL AIRPORTS...WILL AMEND TO REFLECT THE BEST TIMING.

CONVECTION SHOULD BEGIN TO DIMINISH OVER THE AREA BY THIS EVENING AS
DAYTIME HEATING IS LOST. CLOUDS GENERALLY GO SCATTERED OVERNIGHT AS
CONVECTIVE DEBRIS CLOUDS SLOWLY CLEAR OUT. WILL HAVE TO WATCH FOR
FOG...ESPECIALLY AT KRWI AND KFAY SINCE DRIER AIR WILL NOT WORK INTO
THESE AREAS UNTIL AFTER SUNRISE. WILL MENTION MVFR FOG FOR THE TIME
BEING.

COLD FRONT PUSHES THROUGH THE AREA ON SUNDAY MORNING WITH WINDS
BECOMING GUSTY OUT OF THE NORTH UP TO 20KT IN THE 13-16Z TIME FRAME.
MUCH DRIER AIR FILTERS IN BEHIND THE FRONT...BRINGING AN END TO ANY
CEILING CONCERNS.

AVIATION OUTLOOK...VFR CONDITIONS THROUGH TUESDAY. ANOTHER COLD
FRONT APPROACHING WEDNESDAY AND THURSDAY BRINGING A CHANCE FOR
SCATTERED SHOWERS AND THUNDERSTORMS. POTENTIAL FOR MVFR CONDITIONS
IN SHOWERS AND THUNDERSTORMS. -JFB
&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...RFG
NEAR TERM...RFG
SHORT TERM...RFG
LONG TERM...JFB
AVIATION...JFB
Hazardous weather outlook, May 12, 11:15 AM EDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE RALEIGH NC
1115 AM EDT SAT MAY 12 2007

NCZ007>011-021>028-038>043-073>078-083>086-088-089-131515-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
1115 AM EDT SAT MAY 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH
CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
THUNDERSTORMS ARE LIKELY OVER CENTRAL NORTH CAROLINA THIS
AFTERNOON WITH THE TYPICAL ASSOCIATED DANGERS OF FREQUENT CLOUD
TO GROUND LIGHTNING...LOCALLY HEAVY RAINFALL...AND SUDDEN GUSTY
WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
MORE THUNDERSTORMS ARE EXPECTED OVER CENTRAL NORTH CAROLINA MAINLY
LATE WEDNESDAY AND WEDNESDAY NIGHT. OTHERWISE...NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER NETWORK ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND
EVENING TO HELP MONITOR LOCALLY INTENSE THUNDERSTORMS.

RFG

In the hours before

Special weather statement, May 12, 3:05 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
305 PM EDT SAT MAY 12 2007

NCZ075>077-122000-
HARNETT-LEE-MOORE-
305 PM EDT SAT MAY 12 2007

...STRONG THUNDERSTORMS WILL MOVE ACROSS LEE...MOORE AND WESTERN
HARNETT COUNTIES THROUGH 400 PM EDT...

AT 305 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM GUM SPRINGS TO EAGLE SPRINGS...OR ALONG A LINE
EXTENDING FROM 5 MILES WEST OF SANFORD TO 13 MILES WEST OF
CARTHAGE...MOVING SOUTHEAST AT 10 MPH.

LOCATIONS TO BE IMPACTED BY THESE STRONG STORMS INCLUDE
CARTHAGE...WHISPERING PINES...SOUTHERN PINES...TRAMWAY...CAMERON AND
PINEVIEW.

GUSTY WINDS OF 30 MPH...SMALL HAIL AND DANGEROUS INTENSE
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS.
THESE GUSTY WINDS COULD RESULT IN A FEW DOWNED TREES.

VERY HEAVY RAIN WITH RAINFALL AMOUNTS EXCEEDING TWO INCHES DURING
THE NEXT HOUR CAN BE EXPECTED IN THESE AREAS. MOTORISTS SHOULD DRIVE
WITH CAUTION TO AVOID HYDROPLANING. MINOR FLOODING OF LOW LYING
AREAS...CREEKS...STEAMS AND SOME ROADS CAN BE EXPECTED.

JO
Special weather statement, May 12, 3:27 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
327 PM EDT SAT MAY 12 2007

NCZ027-122030-
NASH-
327 PM EDT SAT MAY 12 2007

...STRONG THUNDERSTORMS WILL MOVE ACROSS NASH COUNTY THROUGH 430 PM
EDT...

AT 327 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
CASTALIA...OR ABOUT 10 MILES EAST OF LOUISBURG...MOVING SOUTHEAST AT
15 MPH.

SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE...SPRING HOPE...
NASHVILLE.

GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS.
THESE GUSTY WINDS COULD RESULT IN A FEW DOWNED TREES.

VERY HEAVY RAIN WITH RAINFALL CAN BE EXPECTED IN THESE AREAS.
MOTORISTS SHOULD DRIVE WITH CAUTION TO AVOID HYDROPLANING.

JO
Special weather statement, May 12, 3:28 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
328 PM EDT SAT MAY 12 2007

NCZ075-122030-
MOORE-
328 PM EDT SAT MAY 12 2007

...STRONG THUNDERSTORMS WILL MOVE ACROSS MOORE COUNTY THROUGH 430 PM
EDT...

AT 328 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS
EXTENDING FROM SEVEN LAKES TO CARTHAGE... MOVING EAST SOUTHEAST.

SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE...PINEHURST...
WHISPERING PINES...AND...SOUTHERN PINES...VASS.

GUSTY WINDS OF 35 TO 45 MPH...VERY HEAVY RAIN...PEA SIZED HAIL AND
DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE
STORMS. SOME DOWNED TREE LIMBS AND POWER LINES ARE POSSIBLE. LIGHT
OBJECTS SUCH AS TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND
AWNINGS COULD BE TOSSED AROUND.

MWS
Local storm report, May 12, 3:48 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
348 PM EDT SAT MAY 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             4 SE LOUISBURG          36.06N 78.25W
05/12/2007  E0.75 INCH       FRANKLIN           NC   LAW ENFORCEMENT

&&

ORROCK
Special weather statement, May 12, 3:55 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
355 PM EDT SAT MAY 12 2007

NCZ008-025-122030-
DURHAM-GRANVILLE-
355 PM EDT SAT MAY 12 2007

...STRONG THUNDERSTORMS WILL MOVE ACROSS GRANVILLE AND NORTHERN
DURHAM COUNTIES THROUGH 430 PM EDT...

AT 355 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
BAHAMA...OR ABOUT 10 MILES NORTH OF DURHAM...MOVING SOUTHEAST AT 5
MPH.

SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE BUTNER... GORMAN...
AND NORTHERN DURHAM.

HAIL UP TO ONE HALF INCH IN DIAMETER AND DANGEROUS CLOUD-TO-GROUND
LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS.

GIH
Local storm report, May 12, 3:56 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
356 PM EDT SAT MAY 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             SPRING HOPE             35.94N 78.11W
05/12/2007  E1.00 INCH       NASH               NC   AMATEUR RADIO

            REPORTED BY SPRING HOPE POLICE DEPT.

&&

ORROCK

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 1:43 PM EDTSevere Thunderstorm WarningRAHStanly47 min
May 12, 2:27 PM EDTSevere Thunderstorm WarningRAHRandolph33 min
May 12, 2:58 PM EDTFlash Flood WarningRAHStanly3 hr
May 12, 3:10 PM EDTSevere Thunderstorm WarningRAHWake50 min
May 12, 3:12 PM EDTFlash Flood WarningRAHRandolph3 hr
May 12, 3:16 PM EDTSevere Thunderstorm WarningRAHLee44 min
May 12, 3:35 PM EDTSevere Thunderstorm WarningRAHFranklin40 min
May 12, 3:37 PM EDTSevere Thunderstorm WarningRAHNash38 min
May 12, 4:14 PM EDTFlash Flood WarningRAHDurham3 hr
May 12, 4:22 PM EDTSevere Thunderstorm WarningRAHGranville38 min
May 12, 5:27 PM EDTFlash Flood WarningRAHOrange3 hr
May 12, 6:06 PM EDTSevere Thunderstorm WarningRAHSampson29 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.